# SDR FXTA20250404002

- Difficulty date: February 21, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N701BA
- Make and model: Textrn 408
- Aircraft serial: 4080036
- Aircraft time: 63 hours, 74 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Condition: Stiff
- Location: Flap System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL LEVER STIFF
